# SDR DALA1256390608

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 89,522 hours, 42,340 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Flap Inbd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP INBD POSITION OTBD AFT FLAP TRACK FAIRING.  CONFIGURED INCORRECT FOR NEW FLAP INSTALLED.  REPLACED ATTACH FITTINGS IAW DWG 113N2383.   INSTALLED FAIRING IAW AMM 27-51-30.
